# SDR DALA2017040702816

- Difficulty date: April 6, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 74,243 hours, 20,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 36d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 36D MOUNTED EMERGENCY LIGHTING DAMAGED.  REPLACED EMERGENCY LIGHT ASSY. OPS CHECKED GOOD.
